MAUDE Adverse Event Report: BECTON DICKINSON, S.A. SYRINGE 60ML E/T; PISTON SYRINGE

BECTON DICKINSON, S.A. SYRINGE 60ML E/T; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the syringe 60ml e/t the stopper was defective/deformed.The following information was provided by the initial reporter.The customer stated: "the stopper is deformed.".
 
Additional Manufacturer Narrative
H6: investigation summary photo received for investigation, upon visual inspection it can be observed the plunger is not correctly assembled to the plunger.No molding or other defects have been noticed.A device history review was performed for lot 2003208, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Possible root cause of the non-conformance is related with a misalignment of plunger-stopper-barrel in the assembly station.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SYRINGE 60ML E/T
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key12425347
Report Number3003152976-2021-00557
Device Sequence Number14347215
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number300866
Device Catalogue Number300866
Device Lot Number2003208
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1